Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
erik8ace

How to fade dark red marks caused by benzoyl peroxide?

Recommended Posts

I'm currently leave 5% benzoyl peroxide cream and then moisturizing cream on the affected areas of my face every night. It worked on my two papules and then they became pustules after one application without using moisturizing cream. They left with dark red marks afterwards. After few days, the head of my pustules broke after showering. I've stopped using it on them anymore and continue leaving it on the other affected areas of my face. When I touch them, I feel they are a bit raised with rough texture. Did benzoyl damage them? Is it because of dehydrated skin? Will they be flatten on their own over time? How to fade dark red marks caused by benzoyl peroxide?

20190908_001232.jpg.2a8455c365b407e9f7aeef401480a30c.jpg

Share this post


Link to post
Share on other sites

@erik8ace I don't see any damage. Just some PIE or redness post acne, this is normal. Can take a long time to fade for many. Please go see a dermatologist, if you do not get your acne under control you will have scars.  You do not have any scars currently! This belongs in the hyperpigmentation sub. If the formulation bugs you try another one, ... you can wash it off after 5 mins with a BP wash or a salicylic acid wash. For redness look at the main FAQ, pinned in the scar treatments sub, goto the PIE hyperpigmentation section. They just take a long time to heal. 

   

Share this post


Link to post
Share on other sites

@beautifulambition20190909_154345.jpg.e93fbd1dbf1164420c3aae95590b68bf.jpg

Why is my acne come back on a spot after few days? Now it is in a pustule form. But I've cleared the spot by leaving 5% benzoyl peroxide cream on every night before. After that, I didn't leave it on anymore. Besides that, why is there a dark spot on my jawline after leaving the cream on that spot every night? The cream doesn't do anything on the tiny little bump but left with a dark spot. I afraid I have fungal infection on my face and I don't know why doctor prescribed me the cream.

Edited by erik8ace

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×